# SDR USAA2012031900032

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 34,899 hours, 12,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT AT 2R DOOR IS BROKEN.  RE-SECURED EMERGENCY LIGHT AT SEAT 9D.
